# SDR 9623431211

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46868
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 5293345976
- Condition: Failed
- Location: Stall Warning
- Part time: 13,278 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

DURING TAKEOFF, THE STALL WARNING STICK SHAKER ACTIVATED.  FLIGHT DUMPED 41,000 POUNDS OF FUEL AND RETURNED TO HNL.  MAINTENANCE REPLACED THE AT/SC COMPUTER AND THE NR 2 AOA SENSOR.
